MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LENS INTEGRATED SYSTEM NON-WIFI VERSION; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. LENS INTEGRATED SYSTEM NON-WIFI VERSION; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 72204685
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/12/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that since lens system installed, yellow tinted image show up occasionally.Replaced ccu 4 times (4 ccus failed) and camera head, light cable, scopes all have been changed and check condition is fully good.However still yellow image shows up.No patient injury was reported.Back up was used to complete the procedure.A delay greater than 30 minutes was reported.
 
Additional Manufacturer Narrative
The reported device was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A relationship, if any, between the subject device and the reported event could not be determined.A review of the device history record shows there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
LENS INTEGRATED SYSTEM NON-WIFI VERSION
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key7844097
Report Number1643264-2018-00664
Device Sequence Number2507812
Product Code GCJ
UDI-Device Identifier00885556617908
UDI-Public(01)00885556617908
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K153606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72204685
Device Catalogue Number72204685
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/12/2017
Supplement Date Received by Manufacturer10/29/2018
Initial Report FDA Received Date09/04/2018
Supplement Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1